Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Blue vein in the arm, pain in the chest, arm, blurred vision, dizziness. What could this be?

hi my husband has this blue vein looks like it going from the heart to his left arm near his arm up then down near the elbow ... the past week or so he s been getting pains in the chest and funny pains in his left arm he has asthma and laast time he got a chest infection , the infection went to his heart it was treated with antiobotic s. the past few weeks he has suffered blurred vision on and off and dizzyness on and off as well, its been only two days since the blue veins started to show up.... very concerned?????
Asked On : Wed, 17 Oct 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
As you have described that with his asthma the infection had gone to his chest, I believe its as a bacterial endocarditis.
A lot of time with this there are small tumours that grow upon the heart valves and then may get dislodged to any part of the body. The same dislodged
Tumour parts can go and block any artery causing blurring dizziness black outs and even breathlessness
Answered: Tue, 22 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor